# SDR MALA954226

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sw Actuators
- Part number: 2752021003
- Condition: Bent
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 3306 - IN CRUISE FLIGHT TO MSP, THE NOSE GEAR BEGAN TO CYCLE.  THE CREW CYCLED THE GEAR BUT THE GEAR CONTINUED TO CYCLE.  THE AIRCRAFT CONTINUED TO MSP WITH THE GEAR DOWN.  MAINTENANCE REPLACED THE UPLOCK SWITCH ACTUATORS.  SYSTEM OPERATED SATISFACTORILY.  (Z)
